| Catalog Number |
109.957 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026 in ada 13.Details of surgery: primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2026, loss of osseointegration was verified.Patient presented with poor oral hygiene.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.